# SDR ASOA20140413039

- Difficulty date: April 13, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 33,461 hours, 32,291 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175601
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, AT FRAME 65,  STRINGER 17L.  MAINTENANCE R & R SHEAR TIE IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
